MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO CROSS CUT FISSURE 1.6MM; BUR, SURGICAL, GENERAL & PLASTIC SURGERY

STRYKER INSTRUMENTS-KALAMAZOO CROSS CUT FISSURE 1.6MM; BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 0277010216
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that during a osteoplasty procedure, the bur broke at the tip.It was also reported that there were no adverse consequences and no delays as a result of this event.It was further reported that the procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.

Brand Name
CROSS CUT FISSURE 1.6MM
Common Device Name
BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10929423
Report Number0001811755-2020-03319
Device Sequence Number19189813
Product Code GFF
UDI-Device Identifier04546540050502
UDI-Public04546540050502
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
NULL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2025
Device Model Number0277010216
Device Catalogue Number0277010216
Device Lot Number20023017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/04/2020
Supplement Date Received by Manufacturer01/06/2021
Initial Report FDA Received Date12/01/2020
Supplement Report FDA Received Date01/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1